KIT | KIT-Bibliothek | Impressum
Open Access Logo
§
Volltext
URN: urn:nbn:de:swb:90-328577

Control improvement for jump-diffusion processes with applications to finance

Bäuerle, N.; Rieder, U.

Abstract:
We consider stochastic control problems with jump-diffusion processes
and formulate an algorithm which produces, starting from a given admissible control Pi, a new control with a better value. If no improvement is possible, then Pi is optimal. Such an algorithm is well-known for discrete-time Markov Decision Problems under the name Howard’s policy improvement algorithm. The idea can be traced back to Bellman. Here we show with the help of martingale techniques that such an algorithm can also be formulated for stochastic control problems with jump-diffusion processes. As an application we derive some interesting results in portfolio optimization.


Zugehörige Institution(en) am KIT Institut für Stochastik (STOCH)
Publikationstyp Zeitschriftenaufsatz
Jahr 2012
Sprache Englisch
Identifikator ISSN: 0095-4616
KITopen ID: 1000032857
Erschienen in Applied Mathematics & Optimization
Band 65
Heft 1
Seiten 1-14
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page